# SDR P2EA2001V0025

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 6550520504
- Part serial: BNW330
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-R-H NLG Door, P/N 65-50520-504, S/N BNW330 Found With Delamination.-Repaired R-H NLG Door Due to Delamination From BS294.5 to BS262.5, IAW COOPESA EO No.COO-CMP-3-52-614-01, Dated Nov 07, 2001 & Documented on FAA 8110-3 Form Approved by DERT-7101676-SW.Note: See COOPESA Work Order No. O10863 6-46, VAM100 No.238 & 122SDA102.
